# SDR IPXA2022011177766

- Difficulty date: January 10, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 30,663 hours, 10,628 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Location: Wings
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP**SUPPLEMENTAL ETOPS**AT FL 340 L AFT FUEL PUMP EICAS MSG.  TRANSFERED TO DEFERRAL MEL 28-22-1 DMI C/WWIRING REPLACED IAW WDM 28-22-11. OPS CHECK GOOD IAW AMM 28-22-00. NO DEFECTS NOTED AT THIS TIME THIS CLEARS M769311. DMP REVERSED PLACARD REMOVED.
